# SDR 99FDEA00233

- Difficulty date: June 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N448FE
- Make and model: Airbus A310-221
- Aircraft serial: 260
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4045053903
- Condition: Inoperative
- Location: E & E Compt
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

NO AIRSPEED IND ON TAKEOFF ROLL.  ALL PFD SYMBOLS WERE PRESENT BUT CAPT AIRSPEED TRIANGLE NEVER INCREASED FROM 0.  REMOVED AND REPLACED NR 1 ADC IAW M/M 34-11-34, SYSTEM OK FOR SERVICE.
